# SDR AALA20130413004

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 66,355 hours, 22,862 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 841602
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-BGI  CREW REPORTED COCKPIT WARNING LIGHTS ILLUMINATED WITH HORN GOING OFF DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
